3 doctors weighed in:
What is the treatment for Buspar (buspirone) overdose?
3 doctors weighed in

Dr. Yash Khanna
Family Medicine
2 doctors agree
In brief: Buspar (buspirone) Overdose
Overdose symptoms are drowsiness, dizziness, nausea and vomiting, it can be life threatening if mixed with alcohol and/or other drugs treatment involvs pumping the stomach and supportive care with IV fluids, airway stabilization and ventilation if needed in severecases, maintaining BP and vital signs and fluid balance.
I only Buspar (buspirone) overdose, no fatalities have been reported with five five time the dose.

In brief: Buspar (buspirone) Overdose
Overdose symptoms are drowsiness, dizziness, nausea and vomiting, it can be life threatening if mixed with alcohol and/or other drugs treatment involvs pumping the stomach and supportive care with IV fluids, airway stabilization and ventilation if needed in severecases, maintaining BP and vital signs and fluid balance.
I only Buspar (buspirone) overdose, no fatalities have been reported with five five time the dose.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors